MathSciNet Relay Station
MathSciNet bibliographic data
MR1188953 60J15 (60J80)
Ferrari, Pablo A.; Martínez, Servet; Picco, Pierre Existence of nontrivial quasi-stationary distributions in the birth-death chain. Adv. in Appl. Probab. 24 (1992), no. 4, 795–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement